# SDR ASOA201000643

- Difficulty date: April 26, 2010
- Submitted: April 30, 2010
- Operation: Air carrier
- Aircraft: N748EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10158
- Aircraft time: 15,609 hours, 10,734 cycles
- Engine: Ge CF348C1
- System (JASC): 3250 · Landing Gear Steering System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Nlg Steering
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STEERING INOP CAUTION MSG IN FLT. QRH RUN. EMERGENCY DECLARED. RESET CIRCUIT BREAKERS ON GROUND IAW MCC. STEERING INOP EXTINGUISHED.   (EMERGENCY DECLARED -- EMERGENCY PERSONNEL WERE STANDING BY)  PERFORMED OPS TEST OF NWS IAW AMM 32-51-00. NO DEFECTS NOTED AT THIS TIME.
